# SDR AALA201708019002

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,991 hours, 28,545 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE LEFT OVERWING EMERGENCY EXIT DOOR DOES NOT SHOW SLIDE ON ECAM. CLEANED PROXIMITY SWITCH 6WN1 IAW AMM 52-70-00-040-007-B AND OPERATIONAL TEST OF THE DOOR WARNING SYSTEM INDICATION IS OK IAW AMM 52-71-00-710-001-A.
